# SDR SIMA20150608004

- Difficulty date: June 8, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 29,094 hours, 24,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14913
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 INSPECTION FOUND FLOOR PROXIMITY EMER LIGHTS SECTIONS 6,7 & 8, BOTH LT & RT EXTERIOR OVERWING LIGHTS & AISLE LIGHTS 3 & 4 INOPERATIVE.  R & R NR 4 EPSU CHARGER ASSEMBLY & BATTERY PACK IAW AMM 33-50-04.  OPERATIONS CHECKED OK.  EMER LIGHTING BATTERY PN 2013-1A & SN 85527.
